Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

June 4, 2012Osage County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 4, 2012, 5:27 AM CDT for Osage County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 5:27 AM CDT (10:27 UTC)
Expired
Jun 4, 2012, 6:00 AM CDT
In force
33 min
Issued by
NWS Tulsa, OK

County Osage County, OK

The radar

The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 10.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3251 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WWUS84 KTSA 041027
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT MON JUN 4 2012

OKZ054-041100-
OSAGE OK-
527 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 525 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BIGHEART TO 6 MILES NORTHEAST OF
PAWHUSKA...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...PEARSONIA AND BIGHEART.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND 
GUSTS TO 50 MPH. VERY HEAVY RAIN WILL ALSO OCCUR. MOTORISTS SHOULD 
BE CAUTIOUS...AS WATER MAY POND ON THE ROADS. 

LAT...LON 3700 9622 3668 9621 3650 9637 3681 9646
      3700 9635
TIME...MOT...LOC 1025Z 019DEG 9KT 3693 9633 3674 9629

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:34 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 4, 3:34 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT MON JUN 4 2012

.DISCUSSION...

SEVERE CONVECTION AND ONGOING FLASH FLOODING ARE THE MAIN CONCERNS
THIS MORNING. INITIAL CONVECTIVE LINE HAS MADE A SIGNIFICANT
SOUTHWARD PUSH OVER THE PAST FEW HOURS AFTER BEING LARGELY
STATIONARY ACROSS PARTS OF NORTHEAST OKLAHOMA. LIKELY SEVERE
WINDS STILL NOTED IN THE RADAR VELOCITIES...ESPECIALLY THE PART
PUSHING INTO NORTHWEST ARKANSAS. STILL QUITE A BIT OF INSTABILITY
IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH ABOUT 2000
J/KG OF CAPE NOTED IN THESE AREAS ON THE LOCAL MESOANALYSIS. SEE
NO REASON THAT THIS LINE WILL NOT CONTINUE TO PRODUCE SEVERE
WEATHER AS IT MOVES THROUGH THE REST OF THE FORECAST AREA. SECOND
BATCH OF STORMS CURRENTLY TO THE NORTHWEST OF TULSA. THIS HAS LESS
SEVERE POTENTIAL DUE TO THE EARLIER STORMS AND RESULTANT REDUCED
INSTABILITY...BUT AS NOTED IN AN EARLIER SEVERE GUST ON THE
MESONET...NOT ENTIRELY IMPOSSIBLE. FORTUNATELY...THESE STORMS ARE
ALSO MOVING MORE QUICKLY...SO THE TRAINING STORMS THAT CAUSED THE
SIGNIFICANT FLOODING NEAR SKIATOOK...VERDIGRIS...AND CLAREMORE
WILL NOT OCCUR WITH THIS ROUND. STILL...AN ADDITIONAL INCH OR SO
OF RAIN MAY AFFECT THE ONGOING FLOODING IN SOUTHERN OSAGE COUNTY.

THE BOUNDARY THAT HAS BEEN LINGERING ACROSS NORTHERN PARTS OF THE
FORECAST AREA WILL BEGIN TO PUSH SOUTHWARD...SHIFTING THE
CONVECTION FOCUS TO THE SOUTHERN PART OF THE FORECAST AREA FOR THE
NEXT FEW DAYS. SMALL THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT
LEAST MID WEEK AS A RESULT. WELL ABOVE NORMAL TEMPERATURES SHOULD
CONTINUE TODAY...WITH A SMALL DECREASE FOR THE NEXT FEW DAYS AFTER
THAT. TEMPERATURES WILL BEGIN TO CLIMB TOWARD NEXT WEEKEND AS
UPPER LEVEL RIDGING BUILDS INTO THE CENTRAL UNITED STATES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   91  71  87  67 /  20  10  10  10
FSM   91  71  88  65 /  50  20  20  10
MLC   90  69  87  66 /  30  30  20  20
BVO   91  67  86  63 /  10  10  10  10
FYV   88  65  84  60 /  50  10  10  10
BYV   87  66  82  60 /  50  10  10  10
MKO   89  70  87  65 /  30  20  10  10
MIO   90  68  84  63 /  20  10  10  10
F10   88  69  87  65 /  20  20  20  20
HHW   91  72  88  67 /  20  30  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....22
Hazardous weather outlook, Jun 4, 5:15 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT MON JUN 4 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT MON JUN 4 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS
THE AREA EARLY THIS MORNING. THERE REMAINS A LOW RISK OF A SEVERE
STORM IN SOUTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS WITH
THIS ACTIVITY. THESE SHOWERS AND STORMS WILL MOVE OUT OF THE AREA
LATER THIS MORNING.

THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND EVENING IN
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ALONG RESIDUAL
OUTFLOW BOUNDARIES LEFT OVER FROM THE MORNING STORMS. IF STORMS DO
FORM...THEY WILL HAVE A LIMITED SEVERE WEATHER THREAT IN THE FORM
OF LARGE HAIL AND DAMAGING WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTH ACROSS THE AREA OVER
THE NEXT FEW DAYS. A FEW THUNDERSTORMS MAY OCCUR NEAR THIS
BOUNDARY EACH DAY...MAINLY IN SOUTHEAST OKLAHOMA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 4, 3:35 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT MON JUN 4 2012

OKZ054-059-040915-
OSAGE OK-PAWNEE OK-
335 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 335 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA AND
CLEVELAND.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3637 9609 3623 9645 3657 9663 3667 9643
TIME...MOT...LOC 0835Z 328DEG 25KT 3656 9648
Special weather statement, Jun 4, 4:28 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT MON JUN 4 2012

ARZ029-OKZ076-041000-
LE FLORE OK-SEBASTIAN AR-
428 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

AT 428 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
PANAMA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...SHADY POINT...CAMERON...PANAMA...ROCK
ISLAND...SPIRO...POCOLA...HACKETT AND JENSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3523 9438 3501 9443 3515 9479 3526 9473
TIME...MOT...LOC 0928Z 281DEG 28KT 3518 9471
Special weather statement, Jun 4, 4:42 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 AM CDT MON JUN 4 2012

OKZ064>066-070-071-073-041015-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
442 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND SOUTHERN OKMULGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE AND EASTERN OKFUSKEE

AT 443 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF COUNCIL HILL TO 2 MILES SOUTHEAST
OF OKMULGEE STATE PARK TO 10 MILES NORTHWEST OF OKFUSKEE...MOVING
SOUTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILSON...OKEMAH...WELEETKA...CLEARVIEW...PHAROAH...MASON...
OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...EUFAULA...CHECOTAH...HANNA...
VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...HITCHITA...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA...CANADIAN...
COUNCIL HILL...WAINWRIGHT...OKMULGEE STATE PARK...LAKE EUFAULA STATE
PARK AND ARROWHEAD STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3581 9641 3564 9605 3564 9553 3527 9545
      3516 9545 3516 9544 3503 9541 3502 9593
      3509 9607 3516 9599 3528 9599 3529 9630
TIME...MOT...LOC 0943Z 349DEG 38KT 3554 9562 3554 9603
          3567 9629
Local storm report, Jun 4, 5:05 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/04/2012                   TULSA              OK   BROADCAST MEDIA

            DAMAGE TO FIREWORKS STANDS NEAR 101ST AND MEMORIAL.
            NUMEROUS REPORTS OF DOWNED TREE LIMBS ACROSS THE CITY.

&&

KAH
Local storm report, Jun 4, 5:22 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     VERDIGRIS               36.23N 95.69W
06/04/2012                   ROGERS             OK   TRAINED SPOTTER

            2 FOOT DIAMETER TREE DOWNED. RELAYED BY KJRH
            METEOROLOGIST. TIME ESTIMATED BY RADAR.

&&

KAH
Special weather statement, Jun 4, 5:27 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT MON JUN 4 2012

OKZ054-041100-
OSAGE OK-
527 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 525 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BIGHEART TO 6 MILES NORTHEAST OF
PAWHUSKA...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...PEARSONIA AND BIGHEART.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAIN WILL ALSO OCCUR. MOTORISTS SHOULD
BE CAUTIOUS...AS WATER MAY POND ON THE ROADS.

LAT...LON 3700 9622 3668 9621 3650 9637 3681 9646
      3700 9635
TIME...MOT...LOC 1025Z 019DEG 9KT 3693 9633 3674 9629

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jun 3, 11:01 PM CDTSpecial Weather StatementTSADelaware29 min
Jun 3, 11:16 PM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 3, 11:27 PM CDTSpecial Weather StatementTSAOsage33 min
Jun 3, 11:29 PM CDTSpecial Weather StatementTSAWashington31 min
Jun 3, 11:54 PM CDTSevere Thunderstorm WarningTSAOsage48 min
Jun 4, 12:03 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington57 min
Jun 4, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
Jun 4, 12:26 AM CDTSpecial Weather StatementTSACherokee34 min
Jun 4, 12:28 AM CDTSpecial Weather StatementTSARogers32 min
Jun 4, 12:53 AM CDTSpecial Weather StatementTSAOsage37 min
Jun 4, 1:00 AM CDTSpecial Weather StatementTSATulsa30 min
Jun 4, 1:04 AM CDTSpecial Weather StatementTSADelaware26 min
Jun 4, 1:16 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa6 hr
Jun 4, 1:16 AM CDTSpecial Weather StatementTSACraig29 min
Jun 4, 1:18 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 4, 1:19 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryTSADelaware3 hr
Jun 4, 1:25 AM CDTSpecial Weather StatementTSAOttawa35 min
Jun 4, 1:37 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
Jun 4, 1:42 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner63 min
Jun 4, 1:42 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes33 min
Jun 4, 1:46 AM CDTSpecial Weather StatementTSAAdair29 min
Jun 4, 1:51 AM CDTSpecial Weather StatementTSANowata24 min
Jun 4, 2:00 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more41 min
Jun 4, 2:05 AM CDTSpecial Weather StatementTSACraig25 min
Jun 4, 2:14 AM CDTAreal Flood AdvisoryTSACraig, Nowata3 hr
Jun 4, 2:18 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner57 min
Jun 4, 2:23 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner6 hr
Jun 4, 2:27 AM CDTFlash Flood WarningTSAOsage6 hr
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee56 min
Jun 4, 3:03 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah57 min
Jun 4, 3:11 AM CDTSpecial Weather StatementTSATulsa34 min
Jun 4, 3:27 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 4, 3:27 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah63 min
Jun 4, 3:30 AM CDTSpecial Weather StatementTSAHaskell45 min
Jun 4, 3:35 AM CDTSpecial Weather StatementTSAOsage40 min
Jun 4, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Jun 4, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee33 min
Jun 4, 5:16 AM CDTAreal Flood AdvisoryTSAWashington59 min
Jun 4, 5:32 AM CDTRiver Flood WarningTSAOsage, Tulsa12 hr
Jun 4, 5:32 AM CDTRiver Flood WarningTSATulsa12 hr
Jun 4, 6:00 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa3 hr
Jun 4, 6:08 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee3 hr
Jun 4, 7:27 AM CDTAreal Flood WarningTSAOsage, Rogers, Tulsa12 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningTSAMadison30 min
Jun 4, 1:56 AM CDTSpecial Weather StatementTSACarroll34 min
Jun 4, 2:30 AM CDTSpecial Weather StatementTSAWashington45 min
Jun 4, 3:59 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian61 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryTSACrawford, Washington6 hr

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.